Please use this identifier to cite or link to this item:
Title: On positive solutions for am-point fractional boundary value problem on an infinite interval
Authors: Caballero, J. 
Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
120299 Otras (especificar)
Keywords: M-point fractional boundary value problem
Fixed point theorem
Positive solution
Teoría del punto fijo
Issue Date: 2019
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas 
Abstract: In this paper, by using a recent fixed point theorem, we study the existence and uniqueness of positive solutions for the following m-point fractional boundary value problem on an infinite interval
ISSN: 1578-7303
DOI: 10.1007/s13398-019-00721-5
Source: Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas [ISSN 1578-7303], v. 113 (4), p. 3635-3647
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.